# SDR CA091218001

- Difficulty date: December 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,613 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC10065003
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) PASSENGER IN 4F, REPORTED SEEING SPARKS COMING FROM THE OVERHEAD PANEL AND A PUFF OF SMOKE THAT LASTED JUST A MINUTE.  FLIGHT CREW COULD SMELL THE SMOKE JUST AS FLIGHT ATTENDANT WAS ADVISING THEM OF THE SITUATION.  SMOKE AND SMELL DISSIPATED VERY QUICKLY.  FLIGHT WAS CLIMBING THROUGH 17,000 FEET.  CREW ELECTED TO RETURN TO YVR AND DECLARED AN EMERGENCY WITH ATC.  A PASSENGER ANNOUNCEMENT WAS MADE BUT NOT OF THE EMERGENCY DECLARATION.  PASSENGER REACTION WAS CALM.  FLIGHT LANDED SAFELY AND STOPPED SHORTLY AFTER CLEARING THE RUNWAY TO CHECK WITH FLIGHT ATTENDANT FOR ANY MORE ABNORMALITIES.  FLIGHT ATTENDANT REPORTED ALL WAS GOOD.  EMERGENCY VEHICLES DID FOLLOW THE AIRCRAFT TO THE GATE.  REF: DEFECT-887926.  LIGHT FIXTURE SHORTED FROM POSSIBLE CONDENSATION.  PART REPLACED.  (TC NR 20091218001)
